# SDR DL72W001301

- Difficulty date: July 9, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- Aircraft time: 60,111 hours, 41,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR OVERHEAD EMERGENCY LIGHT WILL NOT LIGHT.  REPLACED LIGHT ASSY, OP CKS GOOD.
